# SDR AALA201804089008

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 11,386 hours, 3,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW, 1800 PSI AT 78 DEGREES FARENHEIT.  SERVICED THE L1 DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-10-00.
